# SDR SWAA2024052073578

- Difficulty date: April 11, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS THROUGH PANEL 621GB FUEL METERING BRACKET CORRODED<[01] REMOVED AND REPLACED P51 REFUEL PANEL I/A/W BOEING AMM 28-41-61-000-801 & 28-41-60-400-801; OPS CHECK NORMAL;[02] VERIFIED STEP 1
